Strongly Holomorphic Groups of Linear Equations of Sobolev Type in Locally Convex Spaces
Differencialʹnye uravneniâ, Tome 40 (2004) no. 5, pp. 702-712
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_5_a15,
author = {V. E. Fedorov},
title = {Strongly {Holomorphic} {Groups} of {Linear} {Equations} of {Sobolev} {Type} in {Locally} {Convex} {Spaces}},
journal = {Differencialʹnye uravneni\^a},
pages = {702--712},
year = {2004},
volume = {40},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_5_a15/}
}
V. E. Fedorov. Strongly Holomorphic Groups of Linear Equations of Sobolev Type in Locally Convex Spaces. Differencialʹnye uravneniâ, Tome 40 (2004) no. 5, pp. 702-712. http://geodesic.mathdoc.fr/item/DE_2004_40_5_a15/